# SDR UPS404385

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND BS 2220 RBL 65 CORROSION IN TOP FLANGE OF FLOORBEAM.  CORROSION ON UPPER CHORD OUT OF LIMITS ACC SRM 53-10-01.  REPLACED UPPER CHORD FROM RBL 44 TO RBL GD ACC SRM 53-10-07.
